Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Wilmington, OH

February 28, 20115 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Feb 28, 2011, 6:00 AM EST for 5 counties in Ohio. It was in force for 45 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2011, 6:00 AM EST (11:00 UTC)
Expired
Feb 28, 2011, 6:45 AM EST
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH, Licking County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 127 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 6:00 AM ESTTSTM WND DMG1 Nne Pleasantville, OHHEAVY PATIO FURNITURE THROWN. BRICK AND STONE WALL BROKEN INTO PIECES. TIME ESTIMATED.
Feb 28, 6:00 AM ESTTORNADO 13 Sse Millersport, OHCONFIRMED EF1 TORNADO WITH A 2.4 MILE PATH LENGTH ALONG CANAL ROAD. DAMAGE CONSISTED OF DESTROYED BARNS AND OUTBUILDINGS...A ROOF OFF A MODULAR HOME...NUMEROUS TREES UPROOTED...SEVERAL METAL GRAIN BINS TOSSED AND ROLLED...AND THE COLLAPSE OF A CINDER BLOCK GRA
Feb 28, 6:00 AM ESTTORNADO3 Sse Millersport, OHPOSSIBLE TORNADO DAMAGE REPORTED BY SPOTTER SOUTH OF MILLERSPORT / NORTH OF PLEASANTVILLE. TREES DOWNED AND MULTIPLE BUILDINGS AND SILOS DAMAGED.
Feb 28, 6:20 AM ESTTSTM WND DMGMillersport, OH2 HOMES DAMAGED
Feb 28, 6:20 AM ESTTSTM WND DMGRockbridge, OHNUMEROUS TREES DOWN IN THE AREA
Feb 28, 6:25 AM ESTTSTM WND DMGLogan, OH20 TREES DOWN
Feb 28, 6:28 AM ESTTSTM WND DMG3 Ene Logan, OHNUMEROUS TREES DOWNED ON MARYSVILLE-WILLIAMS ROAD.
Feb 28, 6:33 AM ESTTSTM WND DMGUnion Furnace, OHTREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 1:40 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 325 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
325 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS51 KILN 281100
SVRILN
OHC045-073-089-129-141-281145-
/O.NEW.KILN.SV.W.0005.110228T1100Z-110228T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
600 AM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAIRFIELD COUNTY IN CENTRAL OHIO...
  HOCKING COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN LICKING COUNTY IN CENTRAL OHIO...
  SOUTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
  NORTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 AM EST.

* AT 600 AM EST...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF HANOVER TO
  FAIRFIELD COUNTY AIRPORT TO CLARKSBURG...MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PLEASANTVILLE...
  LANCASTER...
  KINGSTON...
  BREMEN...
  SUGAR GROVE...
  ROCKBRIDGE...
  LOGAN...
  HOCKING HILLS STATE PARK...

IN ADDITION...PICKAWAY COUNTY AIRPORT...STOUTSVILLE...AMANDA...US
ROUTE 22 AT STATE ROUTE 159...BROWNSVILLE...GRATIOT...ANDERSONVILLE
AND CLEARPORT ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 128 AND 144...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST MONDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 3947 8216 3946 8227 3937 8229 3936 8252
      3938 8273 3947 8327 3980 8272 4018 8218
      4017 8218 3994 8220 3991 8223 3992 8245
      3984 8246 3982 8239 3975 8239 3974 8236
      3960 8237 3960 8227 3956 8225 3955 8215
TIME...MOT...LOC 1100Z 278DEG 47KT 4016 8208 3979 8260
          3944 8316

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:51 AM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Feb 28, 3:51 AM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
351 AM EST MON FEB 28 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY. ALONG AND AHEAD
OF THE FRONT...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL BRING
THE POTENTIAL FOR SEVERE WEATHER AND FLOODING. HIGH PRESSURE AND
DRY AIR WILL MOVE IN ON TUESDAY. A WEAK COLD FRONT WILL BRING
CLOUDS TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL MAKE THIS A SHORT DISCUSSION WITH WEATHER ONGOING. SFC LOW IS
CROSSING ACROSS THE NW FA ATTM. LINE OF TSTMS IS RIDING ALONG THE
FNT. AS LOW PULLS NE THE FNT WILL DROP DOWN ACROSS THE FA. FNT
SHOULD CLEAR THE FNT IN THE 18-20Z TIME FRAME. TEMPS WILL FALL
QUICKLY POST FRONTAL AND THE THREAT OF TSTM WILL END.

SPED UP THE BACKEND OF THE PCPN AND HAVE IT E OF THE FA BY THE END
OF TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD IN OVERNIGHT. MODELS ARE SHOWING SOME
LINGERING ST AT H9...SO WILL DELAY THE CLEARING UNTIL AFT
MIDNIGHT.

HIGH CENTERS ITSELF OVER THE REGION ON TUE. EXCEPT FOR SOME HIGH
MOISTURE...THE ATMOSPHERE IS DRY...SO EXPECT MO SUNNY SKIES.

A WEAK CDFNT DROPS INTO THE FA TUE NGT INTO WED. LOOKS LIKE JUST
SOME CLDS WITH THE FNT.

RAN A BLEND OF THE MODELS FOR HIGH AND LOW TEMPS THRU THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SYSTEM MOVING THRU SRN CANADA TO PUSH A WEAK COLD FRONT SOUTH
THRU THE OHIO VALLEY EARLY WEDNESDAY. BEST DYNAMICS AND MOISTURE
TO REMAIN WELL TO OUR NORTH SO THEREFORE WL CONTINUE DRY FCST WITH
FROPA AND ONLY INDICATE A FEW CLOUDS.

HIGH PRESSURE WILL REESTABLISH ITSELF AGAIN LATER WED INTO THURSDAY.
UPPER LEVEL FLOW BACKS IN RESPONSE TO SYSTEM MOVING INTO THE PLAINS
AT THE END OF THE WEEK INTO THE WEEKEND. MODEL SOLN/S INDICATE SOME
DIFFERENCES IN TIMING...WITH MORE PHASING INDICATED BY GFS THAN
ECMWF. AT THIS POINT GIVEN UNCERTAINTY REGARDING TIMING...WL BLEND
LOW CHC POPS INTO THE WEST ON FRIDAY AND THEN A HIGHER CHC ON
SATURDAY WHEN A SLOW MOVING FRONT PUSHES INTO THE REGION.

AS FOR TEMPERATURES...THEY SHOULD AVERAGE SLIGHTLY ABOVE NORMAL
TUESDAY THROUGH THURSDAY...WITH TWO CATEGORIES ABOVE NORMAL FRIDAY
AND THEN NEAR OR SLIGHTLY ABOVE NORMAL NEXT WEEKEND.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
A VIGOROUS STORM SYSTEM WILL LIFT NE OUT OF THE SOUTHERN PLAINS TO
THE OHIO VALLEY TONIGHT INTO MONDAY. SHOWERS AND EMBEDDED
THUNDERSTORMS ARE EXPECTED IN THE MOIST AND UNSTABLE AIRMASS OUT
AHEAD OF THE SYSTEM.

RAINFALL IS EXPECTED TO AFFECT THE REGION IN TWO WAVES. SFC LOW
WILL RIPPLE ALONG FRONTAL BOUNDARY FROM MISSOURI THIS EVENING TO
NE OHIO BY 12Z. STRONG...MOIST ASCENT AHEAD OF THE LOW WILL
PRODUCE NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS. CIGS FOR THE
MOST PART SHOULD REMAIN IN THE MVFR CATEGORY...ALTHOUGH SOME IFR
VSBYS IN MODERATE TO HEAVY RAIN CAN NOT BE RULED OUT. SECOND WAVE
OF LOW PRESSURE WILL ALSO LIFT NE OUT OF MISSOURI THEN INTO THE
OHIO VALLEY BETWEEN 12Z AND 18Z MONDAY. THIS FEATURE WILL ALLOW A
COLD FRONT TO MOVE SOUTHWARD THROUGH THE REGION. MODERATE TO GUSTY
SOUTH TO SOUTHWEST WIND WILL VEER TO THE NORTH AND WILL GUST TO 30
KNOTS AT TIMES. WIDESPREAD RAIN SHOULD OCCUR BEHIND THE FRONT AS
FORCING ABOVE THE FRONTAL BOUNDARY CONTINUES. CIGS MAY BE THE
LOWEST RIGHT BEHIND THE FRONT IN A SHALLOW POST-FRONTAL INVERSION
ENVIRONMENT. SOME MODELS ARE HINTING THAT A LITTLE SNOW MAY MIX
IN WITH THE PCPN BEFORE IT EXITS QUICKLY TO THE EAST BETWEEN 18Z
AND 00Z TUESDAY. AM NOT CONFIDENT ON THIS CHANGE OVER AS PCPN MAY
END BEFORE ENOUGH COLD AIR IS REALIZED. WILL CONTINUE TO MONITOR
LATER MODEL FORECASTS FOR POTENTIAL CHANGES. OTHERWISE...ONCE COLD
FRONT SWEEPS THROUGH...ALL PCPN SHOULD BE OVER WITH BY 00Z. SFC
HIGH PRESSURE WILL THEN BUILD INTO THE REGION MONDAY
NIGHT...ALLOWING SKIES TO CLEAR FROM N TO SOUTH...WHICH WILL MARK
A RETURN TO VFR CONDITIONS.

OUTLOOK...MVFR CEILINGS TO CONTINUE INTO MONDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH THIS EVENING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, Feb 28, 4:35 AM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
435 AM EST MON FEB 28 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-010945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
435 AM EST MON FEB 28 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Feb 28, 5:41 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     FLOOD            ST. HENRY               40.42N 84.63W
02/28/2011                   MERCER             OH   LAW ENFORCEMENT

            SEVERAL SPOTS FLOODED IN TOWN

&&

JOHNF
Local storm report, Feb 28, 5:43 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     FLASH FLOOD      CELINA                  40.55N 84.57W
02/28/2011                   MERCER             OH   EMERGENCY MNGR

            100 HOMES HAVE BASEMENT FLOODING.

&&

MIKEG
Local storm report, Feb 28, 5:44 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     FLASH FLOOD      ST. HENRY               40.42N 84.63W
02/28/2011                   MERCER             OH   EMERGENCY MNGR

            25 HOMES HAVE BASEMENT FLOODING WITH WATER COMING IN
            WINDOWS.

&&

MIKEG
Local storm report, Feb 28, 5:47 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     HAIL             GROVEPORT               39.86N 82.90W
02/28/2011  E0.25 INCH       FRANKLIN           OH   AMATEUR RADIO

&&

MIKEG
Local storm report, Feb 28, 5:48 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     TSTM WND GST     FINNEYTOWN              39.22N 84.51W
02/28/2011  M62 MPH          HAMILTON           OH   TRAINED SPOTTER

            SMALL TREES UPROOTED

&&

JOHNF
Local storm report, Feb 28, 5:58 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND GST     KLCK RICKENBACKER APT   39.81N 82.93W
02/28/2011  M61 MPH          FRANKLIN           OH   AWOS

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:03 AM ESTAreal Flood WarningILNAuglaize, Darke, Hardin, Logan, Mercer, Miami and 1 more57 hr
Feb 28, 2:25 AM ESTTornado WarningILNAuglaize, Hardin, Logan16 min
Feb 28, 3:21 AM ESTTornado WarningILNHardin, Logan, Union24 min
Feb 28, 3:45 AM ESTFlash Flood WarningILNDarke, Hardin, Logan, Miami, Shelby, Union3 hr
Feb 28, 3:54 AM ESTRiver Flood WarningILNMiami, Shelby64 hr
Feb 28, 4:25 AM ESTTornado WarningILNChampaign, Union35 min
Feb 28, 5:11 AM ESTAreal Flood WarningILNChampaign, Clark, Darke, Delaware, Franklin, Greene and 8 more6 hr
Feb 28, 5:29 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Hamilton and 3 more31 min
Feb 28, 5:34 AM ESTSevere Thunderstorm WarningILNFairfield, Fayette, Franklin, Hocking, Licking, Pickaway and 1 more26 min
Feb 28, 5:56 AM ESTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Fayette, Highland, Pike and 2 more49 min
Feb 28, 5:59 AM ESTSevere Thunderstorm WarningILNAdams, Brown46 min
Feb 28, 6:41 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more3 hr
Feb 28, 6:51 AM ESTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto24 min
Feb 28, 7:13 AM ESTSevere Thunderstorm WarningILNScioto21 min
Feb 28, 7:36 AM ESTRiver Flood WarningILNMiami33 hr
Feb 28, 8:53 AM ESTRiver Flood WarningILNMercer3 days
Feb 28, 9:53 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto112 min
Feb 28, 11:05 AM ESTAreal Flood AdvisoryILNChampaign, Darke, Logan, Miami, Shelby, Union3 hr
Feb 28, 11:43 AM ESTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto3 hr
Feb 28, 1:19 PM ESTRiver Flood WarningILNMiami, Montgomery27 hr
Feb 28, 2:25 PM ESTRiver Flood WarningILNPickaway13 days
Feb 28, 2:27 PM ESTRiver Flood WarningILNPike, Scioto67 hr
Feb 28, 2:44 PM ESTRiver Flood WarningILNFranklin, Madison, Pickaway12 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.